# SDR UPS08851533

- Difficulty date: January 5, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rws 467
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 R/WING, OUTBD STUB WING HAS DOUBLER AT LWR SURFACE WITH 2" CRACK.  REMOVED CRACK DOUBLER AT R/WING OUTBD STUB WING IAW SRM 51-1-20D.  FABRICATED AND INSTALLED REPAIR DOUBLER ON R/WING OUTBD STUB WING STA XW 467.000 IAW SRM 57-02-01A-0 FIG 001.
